I hurt all over after Cipro, Levaquin, and steroid dose pak

by Lisa bockholy
(Kingsville, texas)

Had massive sinus infection in right side of head. Put on cipro and steroid dose Pak. Two weeks later was no better, maybe worse. Scheduled for surgery. Surgery went well. Thought I was getting better.


Began having pain in teeth on left side as well as congestion and headaches all on left-opposite side as surgery. Was told I now had infection on left.

It may have drained over post surgery because they had also opened up my passageways by doing a septoplasty to correct deviated septum. Put on 450 mg clindamycin 3x / day. 6 days later no better. Told to stay on the clindamycin, plus take 750 mg of levaquin for 7 days.

Immediately after taking levaquin became weak, achy, depressed. Pain and aches all over. Difficulty walking, moving about. Dr ran CBC because we thought I may have infection throughout blood stream. He stopped the levaquin. Within less than 10 hours the achiness began to go away. I could move about freely.

Not 100 percent yet but feel significantly better. Am however very concerned about long term / irreversible damage.



----



Joshua Answers:

Hi Lisa.

That's great news you're feeling a lot better, actually.

Not just because you feel better, but because feeling better is actually pretty diagnostic. Meaning, lots of people don't start feeling better.

Tendonitis is it's own thing.

Levaquin Tendonitis is too. But it's a monster, causing massive nutrient depletion, mitochondrial damage, and possible DNA damage. Let's hope it's just the first one or two.

Other than getting The Levaquin Tendonitis Solution ebook (I highly suggest it), I would point you to learning about Magnesium Dosage, and going TOTALLY gluten free for two months, and getting your Vitamin D level up to between 50-80.

There's a reason you were having that sinus infection. Help your body and immune system work optimally, and it will take better care of you, and have a better chance of healing you out of the Levaquin and Cipro cytotoxicity.

There's a reason


----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.